# SDR SIMA200125301

- Difficulty date: September 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND OUTER SKIN OF RIGHT ENGINE NACELLE CRACKED ON OUTBOARD SIDE.  REPAIRED NACELLE SKIN IAW SAAB 340 SRM AND REPAIR STATEMENT SDS002401.  (M)
